# SDR SWAA2022022238653

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 532MB AND CLAMP RING HAVE FRETTING CORROSION; MARKED. / EVALUATED FRETTING CORROSION LEFT WING FUEL TANK ACCESS PANEL 532MP AND CLAMP RING TO BE OUT OF LIMITS REMOVED AND REPALCED LEFT WING FUEL ACCESS PANEL 532 MP AND CLAMP RING IAW SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 ATAG 2A75 A25745
